Pacific Journal of Mathematics

Correction to: ``Topology of some Kähler manifolds''.

K. Srinivasacharyulu

Full-text: Open access

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 632.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991746

Mathematical Reviews number (MathSciNet)
MR0219090

Zentralblatt MATH identifier
0157.28502

Subjects
Primary: 57.60
Secondary: 53.00

Citation

Srinivasacharyulu, K. Correction to: ``Topology of some Kähler manifolds''. Pacific J. Math. 23 (1967), no. 3, 632. https://projecteuclid.org/euclid.pjm/1102991746


Export citation

See also

  • Orig : K. Srinivasacharyulu. Topology of some Kähler manifolds. Pacific Journal of Mathematics volume 23, issue 1, (1967), pp. 167-169.
  • K. Srinivasacharyulu. Topology of some Kähler manifolds. {II}. II [MR 40 #4907] Canad. Math. Bull. 12 1969 457--460.